Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Asymptotic distribution of the maximum cumulative sum of independent random variables


Author: Kai Lai Chung
Journal: Bull. Amer. Math. Soc. 54 (1948), 1162-1170
Cited work: Bull. Amer. Math. Soc., Volume 52, Number 4 (1946), 292--302
Cited work: Bull. Amer. Math. Soc., Volume 53, Number 2 (1947), 142--153
MathSciNet review: 0027972
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1948-09143-1
PII: S 0002-9904(1948)09143-1